Pain in knees
My mother has extreme pain in her legs ( knees and just below the knees).. she takes pain killer almost every second day and then their is a relief for a day or max two.. Can you tell something which can be done?
Like the answers? Chat privately with the doctor of your choice
Hello.. Well at this age its probable signs of osteoarthritis.... Painkillers are not a solution.. Infact they will affect kidneys...please avoid them unless prescribed... Secondly... Please consult an orthopaedician and get x Ray done...if it's. Early changes then we can postpone procedure till we can manage with vit d and other supplements. If its advance then may require replacement... Thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.